# SDR DXTA2023032182950

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 13,750 hours, 10,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FORWARD LEFT EMERGENCY FLOOR LIGHTING HAS A SECTION OF ABOUT 18" THAT IS NOT FUNCTIONAL. IN THAT 18" RUN, THERE ARE 3 LED'S THAT ARE WORKING. THIS IS LOCATED UNDER OR NEAR SEAT 3. // SIGNOFF// PERFORM OPERATIONAL TEST OF EMERGENCY LIGHT TEST WAS 
SATISFACTORY, THE TECH CANT DUPLICATE THE FOUL, ALL WORK DONE IN REF CE-560XL AMM 33-50-00
